On the distribution of the nontrivial zeros of quadratic $L$-functions of imaginary quadratic number fields close to the real axis

Volume 124 / 2006

A. E. Özlük, C. Snyder Acta Arithmetica 124 (2006), 205-233 MSC: Primary 11R42. DOI: 10.4064/aa124-3-2

Authors

  • A. E. ÖzlükDepartment of Mathematics and Statistics
    University of Maine
    Orono, ME 04469, U.S.A.
    e-mail
  • C. SnyderResearch Institute of Mathematics
    Orono, ME 04473, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image